# SDR CALA0400462

- Difficulty date: May 4, 2004
- Submitted: May 5, 2004
- Operation: Air carrier
- Aircraft: N27239
- Make and model: Boeing 737824
- Aircraft serial: 28951
- Aircraft time: 14,785 hours, 5,252 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 143A750114
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RIGHT Z-CHANNEL CORRODED IN FORWARD CARGO PIT.  A NEW Z-CHANNEL WAS INSTALLED IAW SRM 53-00-53.
